# SDR JBGA200700015

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N91DP
- Make and model: Lear 31A
- Aircraft serial: 079
- Aircraft time: 5,817 hours, 4,414 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 66082672
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM MDW TO MYGF AT FLIGHT LEVEL 45,000FT WHEN CREW NOTICED SMOKE COMING FROM OVERHEAD VENT.  CREW DECLARED AN EMERGENCY AND INITIATED AN EMERGENCY DESCENT INTO SDF.  THE CREW DISENGAGED CABIN VENTILATION WHICH CAUSED SMOKE TO CEASE.  CONTINUED WITH DESCENT INTO SDF WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND COCKPIT BLOWER MOTOR TO BE THE CAUSE OF SMOKE, REMOVED AND REPLACED MOTOR, OPS CHECKS GOOD.
